Ask an expert
Question

06 Dec 2009

lack of ejaculation
I have no problem having an erection, but have e real problem with been able to ejaculate. No real changes in health, excercise or medications. I am 57. My doctor prescribed Viagra, which simply maintains the erection for longer. My wife is the same age and is a willing partner prepared to try anything to help
Answer 355 views
Expert
Sexologist
sexologist

01 Jan 0001

Hi Michael
The most common cause for this is indeed medication, particularly meds used for High blood pressure and the antidepressant group, but there is a very long list of other drugs that can do this. You needs to see a medical sexologist to work through all the possible factors - not all GP's are equipped. Contact the SASHA helpline for a referal in your area: www.sexualhealth.co.za
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.